# SDR CHQA201100405

- Difficulty date: October 16, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 27,011 hours, 25,607 cycles
- Engine: Allsn AE3007A
- Engine time: 23,872 hours, 22,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, THE AFT EMERGENCY LIGHTS WERE REPORTED AS INOPERATIVE.  MAINTENANCE PERFORMED AN ADJUSTMENT/TEST OF THE EMERGENCY LIGHTS IN ACCORDANCE WITH AMM 33-50-00.  OPERATIONAL CHECKS WERE GOOD WITH NO DEFECTS NOTED.
